# SDR DALA1016670618

- Difficulty date: June 3, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN STA 1712 BELOW STR 23L.  CUT OUT AND INSTALLED DOUBLER IN REF TO 53-00-01 REPAIR 3 FIG 201 (DL757101862).
